# SDR AALA20040180

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT RECEPTACAL PULLED OUT FROM SEAT 19G AND IS INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY FOR SEAT 19G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
